MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1760KPK
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump display was changing its color and they cannot see things clearly on the display.The self test was performed and it continues the same.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement and self tests; however, the lcd display looks as though it is stuck on hi contrast.The user can read and navigate the menus, but everything looks bright.After further review, did not note any signs of previous moisture presence or corrosion on any of the boards, assemblies, and the motor inside the device.After swapping boards, the source of the problem appears to isolated to electrical board.

Brand Name
KIT MMT-1760KPK 670G PATHWAY BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10047795
Report Number2032227-2020-116802
Device Sequence Number3292677
Product Code OZP
UDI-Device Identifier00763000283445
UDI-Public(01)00763000283445
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1760KPK
Device Catalogue NumberMMT-1760KPK
Device Lot NumberHG42M58
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1